# SDR UPS08152593

- Difficulty date: June 13, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 5,962 hours, 3,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR MAIN CARGO COMPARTMENT FLOOR PNL 251KG HAS TEMP REPAIR.  REMOVED TEMP REPAIR AND REPAIRED MAIN CARGO COMPARTMENT FLOOR PNL IAW A300 SRM 53-10-20 TABLE 201 PAR 8A.
